# SDR CALA2011080500527

- Difficulty date: August 5, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 31,425 hours, 11,120 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296823
- Part serial: 2103
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 27,519 hours, 8,746 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIVE MIN AFTER L ENG BLEED MESS R ENG OVERHEAT CAME ON (BOTH ENG OVERHEAT & EICAS MESSAGE) QRH ACCOMPLISH STARTED APU & TURN R BLEED OFF REF L/P 8884944 & L/P 8886900 FOR CORRECTIVE ACTION PERFORMED HIGH POWER ENG RUNS REF AMM 71-00-00.  NO DEFECTS NOTED AT THIS TIME - PERFORMED FIM TASK 36-10-00-815-811 R&R 450 TEMP SENSOR REF AMM 36-11-13 PERFORMED HIGH POWER ENG RUNS REF AMM 71-00-00 NO DEFECTS NOTED AT THIS TIME.
